Publications

Filters: Author is Yang, Xu  [Clear All Filters]
2018
Hateley JC, Chai L, Tong P, Yang X.  2018.  Frozen Gaussian approximation for 3-D elastic wave equation and seismic tomography. Geophysical Journal International. 216:1394–1412.
Chai L, Tong P, Yang X.  2018.  Frozen Gaussian approximation for 3D seismic tomography. Inverse Problems. 34:055004.
2016
Guo H, Yang X.  2016.  Polynomial Preserving Recovery for High Frequency Wave Propagation. Journal of Scientific Computing. 69(1):1–21.